# SDR IPXA2M73115

- Difficulty date: April 20, 2012
- Submitted: April 23, 2012
- Operation: Air carrier
- Aircraft: N258UP
- Make and model: Doug MD-11F
- Aircraft serial: 48416
- System (JASC): 3350 · Emergency Lighting
- Part: Controller
- Part number: 4059027903
- Part serial: 33213289
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY LIGHTS CAME ON DURING LANDING ROLLOUT, WILL NOT SHUTOFF.  R & R CONTROLLER IAW MM 31-42-01-4. RETURNED TO SERVICE, OPS CHECKED GOOD.  EMERGENCY LIGHT OPS CHECKED GOOD.
